Differential and Integral Equations

A numerical method for nonlinear age dependent population models

Chichia Chiu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 4 (1990), 767-782.

First available in Project Euclid: 1 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 92D25: Population dynamics (general)
Secondary: 65P05


Chiu, Chichia. A numerical method for nonlinear age dependent population models. Differential Integral Equations 3 (1990), no. 4, 767--782. https://projecteuclid.org/euclid.die/1372700416

Export citation